# SDR DALA201808145084

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,027 hours, 22,013 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL RECEIVED A TE FLAP DISAGREE.  PERFORMED QRH, AND LANDED FLAP 20.  PERFORMED A BITE OF FSEU 1,2,3 IAW FIM 27-51-00.  FSEU 2 FAULTED LAST LEG,  FLAP ARM DISAGREE 327.  FSEU 3 FAULTED,  FLAP DISAGREE 305. TROUBLESHOT IAW FIM 27-51-00-815-808.  REMOVED & REPLACED THE RELAY K10104, IAW WDM 27-51-31.
